MAUDE Adverse Event Report: ARTHREX, INC. 4K LAPAROSCOPE, 0°, 5.5MM X 300MM

ARTHREX, INC. 4K LAPAROSCOPE, 0°, 5.5MM X 300MM
Model Number 4K LAPAROSCOPE, 0°, 5.5MM X 300MM
Medical Device Problem Code Scratched Material (3020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event has not yet been determined as the device has not been returned for evaluation at this time.A follow-up report will be submitted, including a most likely cause if a root cause can not be determined.
 
Event or Problem Description
On (b)(6)2023, it was reported by a facility representative via sems that an ar-3351-5500 scope was cloudy.This was discovered during an arthroscopic procedure.The case was completed by using a new scope with no patient harm.

Brand Name
4K LAPAROSCOPE, 0°, 5.5MM X 300MM
Common Device Name
LAPAROSCOPE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17352604
Report Number1220246-2023-07218
Device Sequence Number6016741
Product Code GCJ
UDI-Device Identifier00888867029774
UDI-Public00888867029774
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K941541
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4K LAPAROSCOPE, 0°, 5.5MM X 300MM
Device Catalogue NumberAR-3351-5500
Device Lot Number14093928
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2023
Initial Report FDA Received Date07/19/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown